# SDR DALA12004115806

- Difficulty date: May 15, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 35,589 hours, 11,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.  NO VOLTS AT LIGHT SOCKET.  FOUND M731 BLOWING FUSES DUE TO SHORTED WIRING UNDER SEAT 1B REF AWD 33-51-21.  REPAIRED.  OPS TESTED GOOD.
